Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Treatment for weakness, tiredness, headache, nausea and light-headed?

User rating for this question
Very Good
Answered by

Pediatrician, Critical Care
Practicing since : 2001
Answered : 208 Questions
I have been having horrible spells of weakness and tiredness along with headache and nausea and lightheaded. Also my jaw bow has been very sore to touch. My tooth has a huge hole in it.
Posted Sat, 20 Apr 2013 in General Health
Answered by Dr. Tejas Shah 4 hours later
Welcome to XXXXXXX for your query.

I would like to know few things to help you better:
1. Are you running temperature?
2. How long have the symptoms been going?
3. What did Dentist suggested for hole in the tooth?
4. Is your jaw bone hurting at nearly similar place for the problematic tooth inside?
5. Are you currently taking any medications?
6. Have you got any difficulty swallowing things?

It seems that there is strong possibility of infection. In this situation, antibiotics are needed along with pain killers. Choice of antibiotics depend on where the infection is located.

If it is tooth, you would need to see a doctor to get your antibiotics.

In the meantime
1. Take pain killers containing Ibuprofen
2. Try and take plenty of fluids, juices etc to give you energy
3. I hope you have somebody to help you at home.

Waiting for your reply.

Dr Tejas Shah
Above answer was peer-reviewed by
Follow-up: Treatment for weakness, tiredness, headache, nausea and light-headed? 23 hours later
No fever. Its been going on a few days. No temperature. Jaw hurts at the joint bone only if I press on it. I am taking hydrocodone for pain one or twice daily do to post op lap gallbladder surgery two weeks ago. Also I take blood pressure, meds daily. And I am on antibiotics.
Answered by Dr. Tejas Shah 32 minutes later
It is good to know you are on antibiotics - that should cover you for some infections.

Hydrocodone can give side effects like nausea and light-headedness. This drug may be the cause of most of your symptoms. I would request to change to different pain-killer like Paracetamol & Ibuprofen and see if you improve.

In addition your BP needs to be checked, as occasionally low blood pressure can also give similar symptoms.

If after changing analgesic medications, things don't settle within 24 hours, I request you to see your family physician and your blood pressure and jaw bone examined.

Hope this helps. Let me know if you need clarifications.

Dr Tejas Shah
Above answer was peer-reviewed by
Follow-up: Treatment for weakness, tiredness, headache, nausea and light-headed? 44 minutes later
Ok. Also I just don't feel good. Tired. Run down. Just feel very bad. Can this be side effect from surgery?
Answered by Dr. Tejas Shah 1 hour later
I don't feel it is related to side effect from surgery itself. However, based on your symptoms and severity, I would be worthwhile to consider a review from your surgeon and family physician so as not to miss any major problem. Your hospital were you had surgery will have an emergency contact number to get review ASAP.

You may need some blood investigations or scan of abdomen to get to the bottom of the problem.

Please revert back to discuss further, if there are any further queries.

Dr Tejas Shah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor